# SDR AALA201706299011

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 1,233 hours, 493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EMERGENCY CYLINDER ACCUMULATOR PRESSURE FOUND LOW.  SERVICED L4 EMERGENCY CYLINDER ACCUMULATOR IAW AMM 52-10-00.
